# SDR USAA2009031990632

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 28,816 hours, 10,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: L3 Door
- Part time: 28,817 hours, 10,223 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1630 CLT - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED 3L DOOR PRESSURE TO SERVICEABLE LIMIT PER AIRBUS MAINTENANCE MANUAL 52-11-14.
